RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 2, Pages 391–402 (Mi tvp4626)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications
Workshop in memoriam of Yu. V. Prokhorov

On properties of polynomials in random elements

V. V. Ulyanovab

a Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics
b National Research University "Higher School of Economics" (HSE), Moscow

Funding Agency Grant Number
Russian Science Foundation 14-11-00196


DOI: https://doi.org/10.4213/tvp4626

Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:2, 325–336

Bibliographic databases:

Received: 02.02.2015

Citation: V. V. Ulyanov, “On properties of polynomials in random elements”, Teor. Veroyatnost. i Primenen., 60:2 (2015), 391–402; Theory Probab. Appl., 60:2 (2016), 325–336

Citation in format AMSBIB
\Bibitem{Uly15}
\by V.~V.~Ulyanov
\paper On properties of polynomials in random elements
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 2
\pages 391--402
\mathnet{http://mi.mathnet.ru/tvp4626}
\crossref{https://doi.org/10.4213/tvp4626}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3568783}
\elib{http://elibrary.ru/item.asp?id=24073902}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 2
\pages 325--336
\crossref{https://doi.org/10.1137/S0040585X97T987673}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000377914700013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84973483963}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4626
  • https://doi.org/10.4213/tvp4626
  • http://mi.mathnet.ru/eng/tvp/v60/i2/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Prokhorov, F. Götze, V. V. Ulyanov, “On bounds for characteristic functions of the powers of asymptotically normal random variables”, Theory Probab. Appl., 62:1 (2018), 98–116  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:257
    Full text:51
    References:48
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019